Enflurane에 의한 약물 과민 반응 1례
A case of drug hypersensitivity during general anesthesia by enflurane
0
조회
0
다운로드
0
인용
0
참고문헌
초록
Abstract
Inhalational anesthetics are widely used because of rapid induction, good control of anesthesia and rapid recovery from anesthesia. Halothane is no longer used because of life-theatening hepatotoxicity. The mechanism is known as immune-mediated reaction caused by metabolite-modified hepatic protein antigens. Hepatotoxicity due to other inhalational anesthetics such as enflurane or isoflurane is very rare, but cross-sensitization between halothane and enflurane or isoflurane may occur. No other drug hypersensitivity except hepatotoxicity of inhalational anaesthetics is reported till now. We experienced a case that generalized urticaria developed during general anesthesia by enflurane. Intradermal skin test of enflurane was positive, so we confirmed that the mechanism was IgE-mediated immune reaction. This is the first case of drug hypersensitivity other than hepatotoxicity by enflurane.
참고문헌 (13)
- "Kew MC. Acute hepatitis following enflurane anaesthesia. Br J Anaesth 1980", pp.1151~3
- "Thjodleifsson B. Enflurane hepatitis. A report of a case with a previous history of halothane hepatitis. Acta Anesthesiol Scand 1985", pp.495~6
- "Isoflurane hepatotoxicity in a patient with a previous history of halothane-induced hepatitis", 45, pp.518~522 (1998)
- "The organ toxicity of inhaled anesthetics", 81, pp.51~66 (1995)
- "Bergman NA. Halothane and enflurane protect against bronchospasm in an asthma dog model. Anesth Analg 1978", pp.629~33
- "Takeyama H. Halothane or enflurane treatment in life-threatening asthma. Arerugi 1991", pp.1464~9
- "Lybecker H. Bronchodilating inhalation anesthetics in bronchial asthma and status asthmaticus. Ugeskr Laeger 1994", pp.25~30
- "Current Opinion in Critical Care", 5, pp.257~ (1999)
- "Halogenated inhalational anaesthetics", 17, pp.29~46 (2003)
- "Hepatic injury associated with halogenated anaethetics. cross-sensitization and its clinical implications", 14, pp.7~14 (1997)
- "Pohl LR. Enflu rane metabolism produces covalently bound liver adducts recog-nized by antibodies from patients with halothane hepatitis. Anesthesiology 1988", pp.833~8
- "Anaphylactic and anaphylactoid reactions occurring during anesthesia in France in 1999-2000", 99, pp.536~545 (2003)
- "Murakami S. A case of anaphylactoid reactions to enflurane. Masui 1988", pp.1328~7
